Kvasz, Ladislav, “Changes of Language in the Development of Mathematics”, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 952.01041] (2001).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 952.01041]
Article Number
Zbl. 952.01041
LibreCat-ID

Cite this

Peckhaus V. Kvasz, Ladislav, “Changes of Language in the Development of Mathematics”, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 95201041]. 2001.
Peckhaus, V. (2001). Kvasz, Ladislav, “Changes of Language in the Development of Mathematics”, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 952.01041].
@article{Peckhaus_2001, title={Kvasz, Ladislav, “Changes of Language in the Development of Mathematics”, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83}, number={Zbl. 952.01041}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 952.01041]}, author={Peckhaus, Volker}, year={2001} }
Peckhaus, Volker. “Kvasz, Ladislav, ‘Changes of Language in the Development of Mathematics’, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 952.01041], 2001.
V. Peckhaus, “Kvasz, Ladislav, ‘Changes of Language in the Development of Mathematics’, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 952.01041]. 2001.
Peckhaus, Volker. “Kvasz, Ladislav, ‘Changes of Language in the Development of Mathematics’, Philosophia Mathematica (3) 8, Nr. 1 (2000), 47–83.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 952.01041], Zbl. 952.01041, 2001.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar